# SDR AALA20110915TUL10

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE-DOWN TRACK CORRODED STATIONS 1079 TO 1136.  COMPLETED INSTALLATION OF TIEDOWN TRACK AND SPLICE PER AARD 51-10-00-5, SMR 51-30-05 AND SRM 51-30-01.
